International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 41-45
The conjugate of a singular functional differential
Department of Mathematics & Statistics, University of Nebraska, Lincoln 68588, Nebraska, USA
Received 11 November 1977
Copyright © 1978 L. M. Hall. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
An explicit representation of the conjugate of a singular functional differential operator is given. Some theorems and their corollaries are proven.